# SDR UPS03841037

- Difficulty date: July 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Intercostal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZONTAL STAB INBOARD L/E T-ANGLE AT STA XFS 60 IS CRACKED.  REMOVED LT HORZ STAB T-ANGLE.  DRILLED AND LOCATED NEW ANGLE IAW DC8 SRM 51-1-24.  INSTALLED ANGLE IAW DC8 SRM 51-1-20D.
